Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

How long will the vaginal bleeding continue after taking the unwanted 72 pill ?

hi, i m 33 yr old , my periods always last for 3-4 days. first time i had intercourse ,protected sex on 3rd day of periods . Next day after 24 hours, i took unwanted 72 pill and on 5th day after taking pill started less volume vaginal bleeding light red color, then brownish , which is till now. For how many more days will this bleeding happen? Is there any chance of getting pregnant?
Asked On : Sun, 3 Jul 2011
Answers:  3 Views:  1642
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
hi Sara
welcome to HCM
read your prob , do not worry, you have done sex on 3rd day of period, so there is much less (negligible) chance of getting pregnant. as ovulation started after around 8th day of period.n you did protected sex , so there is no chance.
some time after getting that pill bleeding started, so do not worry.
Dr aseem 9982583020
Answered: Sun, 3 Jul 2011
I find this answer helpful
General & Family Physician Dr. Preetesh Sahani's  Response
welcome to health care magic.well you say that you had protected sex.i any case if had it on the third day of perods then it comes under the safe period so no chances of getting pregnant and the scanty flow that you are having now will be for a few days (2 to 3)and then dissappear.but if incase it still continues then you should consult a gyanecologist.
Answered: Sun, 3 Jul 2011
I find this answer helpful
OBGYN Dr. Rhea Chanda's  Response
There was no chance of pregnancy in the first place.You shouldnt have taken the pill at all.You will have irregular bleeding now for some time.This is a side effect.It can last upto a week.
Answered: Sun, 3 Jul 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor